IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 1072 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3324    
    Printed114    
    Emailed0    
    PDF Downloaded306    
    Comments [Add]    
    Cited by others 4    

Recommend this journal

 

 CASE REPORT
Year : 2009  |  Volume : 41  |  Issue : 1  |  Page : 49-50

Pedal edema with olanzepine


1 Department of Pharmacology, Kasturba Medical College, Madhav Nagar, Manipal, Karnataka, India
2 Department of Psychiatry, Dr. A. V. Baliga Memorial Hospital, Udupi, Karnataka, India

Correspondence Address:
Veena Nayak
Department of Pharmacology, Kasturba Medical College, Madhav Nagar, Manipal, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.48883

Rights and Permissions

Olanzapine, an atypical antipsychotic is considered superior to its conventional congeners. Here we report two cases of pedal edema secondary to olanzapine. In both cases the systemic causes of pedal edema were ruled out. On reducing the dose of olanzapine, pedal edema regressed and completely resolved after stopping the drug. So we attribute the edema to olanzapine therapy. As the definitive cause and further consequences of pedal edema are not known , hence stringent monitoring of adverse effects of this drug is required.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow